MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD Electrode Delivery System; Implantable Lead

BOSTON SCIENTIFIC CORPORATION EMBLEM? S-ICD Electrode Delivery System; Implantable Lead
Model Number 4712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this device experienced an s-icd electrode delivery system (eds) perforation into the thoracic cavity during suprasternal tunneling.The eds was withdrawn, and the patient was monitored for bleeding, oxygen saturation, and vital signs, with no abnormalities noted.Tunneling was successfully performed again, and post-operative ultrasound and ct showed no abnormal findings.This sicd system remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
EMBLEM? S-ICD Electrode Delivery System
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50216503
Report Number2124215-2026-43051
Device Sequence Number20357961
Product Code LWS
UDI-Device Identifier00802526591907
UDI-Public(01)00802526591907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4712
Device Catalogue Number4712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening; Required Intervention;
Patient SexUnknown